Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa--Dawn

Posted by nina on June 24, 1999, at 16:44:55

In reply to Re: Celexa--Dawn, posted by ruth on March 2, 1999, at 7:42:21

> > Dawn, did you experience negative
> sexual side effects with celexa?
I have been on celexa for two weeks and have experienced a great amount of fatigue. I had to stop taking it due to my inability to function throughout the day. Has anyone else experienced such a great amount of fatigue and sleepiness?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nina thread:3323